# SDR CKSA97169

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57643431
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 1140 FRAME AT STRINGER 36.  REPAIRED IAW AIA/E/2517 AND DC8 SRM 51-1-20D EA 97-013A.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE TASK CARD NUMBER 93040.
